MathSciNet Relay Station
MathSciNet bibliographic data
MR3016901 37D45
Szmoski, Romeu M.; Pereira, Rodrigo F.; de Souza Pinto, Sandro E. Effective dynamics for chaos synchronization in networks with time-varying topology. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 6, 1491–1498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement